# SDR 2007UALA00655

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 48,081 hours, 17,525 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Out Of Alignment
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT INOP AT DOOR 1R.  [SUP 4-17-07]  FOUND CENTER CONTACT POPPED OUT OF LIGHT ASSEMBLY. REINSTALLED CENTER CONTACT OPS NORMAL.
